# SDR USAA000885

- Difficulty date: June 3, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CORROSION, STATION 807 BETWEEN STRINER 23R-24R.  FABRICATED REPLACEMENT STIFFENER PER DWG 69-38178.  CORROSION LEVEL 1, TASK NR C53-202-01.  (M)
